Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from candidiasis, penile trush, HIV, UTI. On flucanozole. Will I be okay?

Hi, I.m male 28 years old and suffering from candidiasis , penile has diagnosed this. I had HIV , hepatitis , uti and VDRL test .also RBS ..all were negative. I had sex a month ago with 2 unknown partners and assumed I contracted something from them.. Now doctor suspects could be condom that has given me the infection. Treatment - regular flucanozole and anti fungal cream when they were only red spots or rashes on penis head and inside of the foreskin... Now after that it has never reduced and now have white discharge from sores which were formed like blisters. Now they bleed as gave me aziwin 3 tablet course which has flucanozole , secdonazole and azitthromycin... Now he has given me sovirax 800 mg twice daily for 3 days. Bleeding is bad.. I.m really scared and unsure what I must do.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Procedures
Dermatologist 's  Response
Thanks for the query,
The treatment given to you is correct.
But most important is to find out the cause of your condition.
The cause must be eliminated.

Better get a culture of the material from discharge.
Based on the organism grown, treatment can be done.
Please meet a dermatologist if the lesions increase

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor